[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Set duration's



------- Forwarded Message Follows -------
Date:          Mon, 19 Jan 1998 08:07:37 -0800
From:          email @ redacted
To:            email @ redacted
Subject:       BOUNCE email @ redacted:    Non-member submission from ["Horn, Rita" <email @ redacted>]   

From: "Horn, Rita" <email @ redacted>
To: "'Insulin Pumpers'" <email @ redacted>
Subject: Set duration's
Date: Mon, 19 Jan 1998 09:59:56 -0600
X-Priority: 3
MIME-Version: 1.0
X-Mailer: Internet Mail Service (5.0.1457.3)
Content-Type: text/plain

I have been reading all of the comments about how long you leave your
sets in place.  I cannot go past 3 days.  On some occasions I have gone
4, but WOW is my sight sore.  I have so much trouble with the buffered
insulin - stinging like ant bites during bolus and swelling at the site
- I switched to Humalog as soon as it became available.  It works much
better, however, I occasionally have stinging and almost always have
some swelling at the site by the third day.  My doc says he hasn't heard
of anyone else having the stinging problems, but he insist on the 3 day
change of sets, which is not a problem since it is usually getting
tender and swollen.  Does anyone else have this problem?

I purchase my insulin at a local drug store - I get 4 bottles of Humalog
(1 month supply) for a $14.00 co-pay.  My mail order company could not
work with the Humalog on the pump.

Rita
email @ redacted